# SDR YENA2023070300759

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N985JT
- Make and model: Airbus A321-231
- Aircraft serial: 07798
- Aircraft time: 23,572 hours, 4,617 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ELEVATOR HINGE ARM 3 ON RH HORIZONTAL STABILIZER; REF AEROMAN NR 2023-374929 WO 2023 223/1 REMOVED AND REPLACED HINGE ARM END FITTING #3 AT RH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001 STEP 1 THRU 3.E. AND 4.A.(2) THRU 4.A.(5). AND IAW AMM 55-16-42-400-001-A STEP 1 THRU 3.A.(5), 3. B THRU 4.A.(6). TORQUE APPLIED: 55 LB.IN. TOOL USED: TORQUE, P/N: QD1200A, S/N: 0821122934, D/D: SEP-07-2023.
